MathSciNet Relay Station
MathSciNet bibliographic data
MR1649125 62F10
Catchpole, E. A.; Morgan, B. J. T.; Freeman, S. N. Estimation in parameter-redundant models. Biometrika 85 (1998), no. 2, 462–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement